# SDR IPXA2021030166222

- Difficulty date: February 12, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA779836
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3MAIN CABIN SPLICE(WEB SUPPORT) CRACK AT STA.1841 LON 19R.REMOVED,FABRICATED AND REPLACED CRACKED SPLICE IAW SRM 51-35-01 AND DWG AFA7798 (MINOR).
